MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; 1LYR 16FR 10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES, LP Medline; 1LYR 16FR 10ML 100%SILI UM TRAY
Model Number DYND160816
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023, "a registered nurse noted leaking when moving the urometer bag from sterile container to hang on bed".Per the facility, "urometer bag was cracked in multiple places and the patient had an additional foley catheter placed".The sample is not available to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023, "a registered nurse noted leaking when moving the urometer bag from sterile container to hang on bed".

Brand Name
Medline
Common Device Name
1LYR 16FR 10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16229544
Report Number1417592-2023-00033
Device Sequence Number5542905
Product Code OHR
UDI-Device Identifier10884389286296
UDI-Public10884389286296
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND160816
Device Catalogue NumberDYND160816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown